# SDR 2015FA0000615

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Aircraft: N584PU
- Make and model: Cirrus SR20
- Aircraft serial: 2044
- Aircraft time: 2,637 hours
- Engine: Cont IO360ES
- Engine time: 443 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooling Fan
- Part number: ES4137
- Condition: Loose
- Location: Alternator
- Part time: 185 hours
- Component: Alternator, Cont, ES4029
- Component part number: 653344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION PROGRAM, PHASE 2 INSPECTION DISCOVERED ALTERNATOR NR 2 COOLING FAN LOOSE ON ALTERNATOR SHAFT.  FAN, PN: ES4137 IS PART OF ALTERNATOR, PN: 653344 MFG.  THE KEY WAY OF THE FAN HUB WEARS PREMATURELY ALLOWING ROTATIONAL MOVEMENT OF THE FAN ON THE SHAFT.  WE HAVE SEEN THIS CONDITION ON SEVERAL OF THESE ALTERNATORS RECENTLY.
